Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 57, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 26, 2011, 7:04 PM EDT for Wayne County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 7:04 PM EDT (23:04 UTC)
- Expired
- Apr 26, 2011, 7:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Wayne County, GA
The radar
The Jacksonville radar (KJAX), 116 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2267 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
816
WUUS52 KJAX 262304
SVRJAX
GAC305-262330-
/O.NEW.KJAX.SV.W.0057.110426T2304Z-110426T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
704 PM EDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 730 PM EDT
* AT 705 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MOUNT PLEASANT...OR 7 MILES SOUTHEAST OF GARDI...AND
MOVING NORTH AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3158 8169 3156 8169 3155 8166 3149 8164
3148 8161 3141 8167 3146 8176 3161 8173
TIME...MOT...LOC 2305Z 202DEG 9KT 3149 8170
$$
ZAPPE1 follow-up statement
357
WWUS52 KJAX 262322
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
722 PM EDT TUE APR 26 2011
GAC305-262332-
/O.EXP.KJAX.SV.W.0057.000000T0000Z-110426T2330Z/
WAYNE GA-
722 PM EDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAYNE COUNTY WILL
EXPIRE AT 730 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3158 8169 3156 8169 3155 8166 3149 8164
3148 8161 3141 8167 3146 8176 3161 8173
TIME...MOT...LOC 2322Z 202DEG 9KT 3153 8168
$$
ZAPPEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:47 PM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, Apr 26, 2:47 PM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 247 PM EDT TUE APR 26 2011 ...BREEZY WITH NEAR RECORD HIGH TEMPERATURES ON WEDNESDAY... ...SHOWERS/STRONG THUNDERSTORMS POSSIBLE ON THURSDAY... .SHORT TERM... SHOWERS DEVELOPED ALONG THE SEABREEZE BY LATE MORNING MOVING NWD IN THE SLY FLOW. CONVECTION FLARED ALONG SE GA COAST WHERE MID LEVEL SHORTWAVE TROUGH INTERACTS WITH THE SEABREEZE AND REMNANT TROPICAL MOISTURE. THIS ACTIVITY IS NOW FADING AND OTHER ACTIVITY IS DEVELOPING INLAND. NOT EXPECTING A GREAT DEAL OF CONVECTION THIS EVENING AS WATER VAPOR SHOWS CONSIDERABLE DRIER AIR ALOFT IN WAKE OF SHORTWAVE. EXPECT MIN TEMPS IN THE 65-70 DEG RANGE. ON WEDNESDAY THE STEERING FLOW BECOMES S/SW PUSHING MAX TEMPS INTO THE LOWER 90S AND WILL APPROACH RECORD HIGHS. POPS WILL BE ON THE LOW SIDE DUE TO DRIER AIR ALOFT. BEST CHANCE WILL BE ALONG THE I-95 CORRIDOR/ST JOHNS RIVER BASIN SOUTH OF JACKSONVILLE. SWLY WINDS ARE FORECAST TO BE 15-25 MPH AND BOSTON TECHNIQUE INDICATES GUSTS ABOVE 30 MPH AT TIMES. A LAKE WIND ADV MAY BE REQUIRED. COLD FRONT WILL APPROACH WED NIGHT AND WILL LIKELY HAVE A PRE- FRONTAL SQUALL LINE ARRIVING IN SE GA EARLY THU MORNING WITH SCTD STRONG TO ISOLD SVR TSTMS AND A LLVL JET ABOVE 40KT. MOST OF THE AREA IS UNDER A SLGT RISK FOR SVR TSTMS THURSDAY AS THE FRONT PUSHES THRU THE AREA. MODELS HAVE TSTMS ACRS MIDDLE PORTION OF FCST AREA...FROM JAX TO GNV...AROUND 18Z. WILL WAIT ANOTHER DAY BEFORE ADDING GUSTY WINDS AND HAIL TO THE GRIDS. CLOUDS/RAIN WILL HOLD TEMPS IN LOW 80S ACRS SE GA BUT WARM SWLY FLOW WILL BRING LOW 90S TO THE FAR SOUTH PORTION. THE FRONT WILL SLOWLY PUSH SOUTH OF AREA THU NIGHT AND LINGERING SHOWERS/TSTMS CAN BE EXPECTED UNTIL AFTER MIDNIGHT. WITH CLEARING SKIES OVER THE NORTH PORTION...MIN TEMPS WILL DIP INTO THE 50S AND THEN RANGE TO LOW 60S ACRS THE SE PORTION. && .LONG TERM...FRIDAY THROUGH TUESDAY... MORE SEASONABLE TEMPERATURES ARE EXPECTED TO THROUGH THE WEEKEND ALONG WITH MUCH DRIER CONDS AFTER THE COLD FRONT DEPARTS EARLY FRI. MOISTURE WILL BEGIN CREEPING IN BY SUNDAY AS WINDS VEER TO SELY NEAR THE COAST AND SLY FARTHER INLAND. ON MON-TUE...HIGH PRES RIDGE WILL SLIDE EAST INTO THE ATLC IN RESPONSE TO AN APPROACHING COLD FRONT AND UPPER TROUGH. DISCREPANCIES CONTINUE IN THE MODELS BUT MOST KEEP THE FRONT WEST OF THE AREA UNTIL TUE. SWLY FLOW WILL PUSH TEMPS ABOVE CLIMO ONCE AGAIN. && .AVIATION... AN UNSTABLE AIRMASS OVER THE REGION WILL PRODUCE ISOLATED STORMS THIS AFTERNOON...WITH BRIEF RESTRICTIONS IN STORMS. THESE STORMS WILL DISSIPATE THIS EVENING. STRATUS AND PATCHY FOG IS EXPECTED TO FORM DURING THE PRE DAWN HOURS WEDNESDAY...WITH IFR CONDITIONS EXPECTED AT AREA TAF SITES. A BRIEF PERIOD OF LIFR WILL ALSO BE POSSIBLE...ESPECIALLY AT GNV. AS STRATUS LIFTS WEDNESDAY MORNING...MOST SITES WILL LIFT TO MVFR BY NOON...AND RETURN TO VFR SHORTLY THEREAFTER. && .MARINE... MODERATE SE TO S FLOW NEXT FEW DAYS...COMBINED WITH EASTERLY SWELLS SHOULD KEEP SEAS UP THE NEXT FEW DAYS. MAY BRIEFLY SEE SCA CONDITIONS IN OFFSHORE WEDNESDAY AFTERNOON THROUGH THURSDAY TIME FRAME AHEAD OF A COLD FRONT. && .FIRE WEATHER... HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL VALUES THROUGH THURSDAY. A COLD FRONT WILL MOVE THROUGH THURSDAY INTO THURSDAY NIGHT...FOLLOWED BY DRIER AIR MOVING IN FRIDAY. MAY HAVE RED FLAG CONDITIONS ACROSS NORTHEAST FLORIDA FRIDAY...DUE TO LOW RH AND ERC VALUES ABOVE 35. WINDS INCREASE OUT AHEAD OF COLD FRONT WITH BREEZY CONDITIONS POSSIBLE WED-THU. && .PRELIMINARY POINT TEMPS/POPS... AMG 65 91 69 82 / 10 10 40 60 SSI 70 86 71 83 / 20 10 10 60 JAX 67 92 70 86 / 10 10 10 60 SGJ 70 89 71 87 / 20 10 20 60 GNV 66 92 69 87 / 10 10 10 60 OCF 66 92 69 88 / 10 10 10 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/STRUBLE
Hazardous weather outlook, Apr 26, 3:10 AM EDT, 15 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 310 AM EDT TUE APR 26 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-271000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 310 AM EDT TUE APR 26 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...MODERATE RISK OF RIP CURRENTS ALONG THE COAST... ...STRONG THUNDERSTORMS POSSIBLE LATE WEDNESDAY NIGHT AND THURSDAY... .DAY ONE...TODAY AND TONIGHT... EASTERLY SWELLS WILL CONTINUE TO BRING AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE INFORMATION. ISOLATED THUNDERSTORMS ARE EXPECTED TODAY...MAINLY ALONG THE I-95 CORRIDOR OF THE COASTAL COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... VERY WARM...DRY AND WINDY SOUTHWEST FLOW IS EXPECTED ON WEDNESDAY AS HIGHS REACH NEAR RECORD LEVELS IN THE LOWER 90S. A LAKE WIND ADVISORY MAY BE NEEDED FOR WINDS NEAR 20 MPH AND GUSTS AROUND 30 MPH. A PRE-FRONTAL SQUALL LINE IS EXPECTED TO PUSH INTO INLAND SOUTHEAST GEORGIA LATE WEDNESDAY NIGHT WITH STRONG TO ISOLATED SEVERE THUNDERSTORMS WITH GUSTY WINDS POSSIBLE. THE THREAT OF STRONG THUNDERSTORMS WILL CONTINUE ON THURSDAY ACROSS THE ENTIRE AREA AS THE SQUALL LINE AND FRONT PASS THROUGH THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Apr 26, 6:07 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 607 PM EDT TUE APR 26 2011 FLZ040-262245- MARION- 607 PM EDT TUE APR 26 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM EDT... AT 607 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES NORTHWEST OF SUMMERFIELD...OR 9 MILES NORTHWEST OF THE VILLAGES...MOVING NORTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SUMMERFIELD...BELLEVIEW AND SILVER SPRINGS SHORES THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2922 8205 2917 8192 2898 8204 2901 8212 TIME...MOT...LOC 2207Z 201DEG 13KT 2905 8205 ZAPPE
Special weather statement, Apr 26, 6:10 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
610 PM EDT TUE APR 26 2011
GAZ165-262300-
INLAND CAMDEN-
610 PM EDT TUE APR 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CAMDEN
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 700 PM EDT...
AT 610 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF COLESBURG...OR 5 MILES
SOUTHWEST OF WOODBINE...MOVING NORTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND COLESBURG AND WOODBINE
THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3085 8177 3089 8184 3106 8164 3102 8162
3101 8162
TIME...MOT...LOC 2210Z 226DEG 10KT 3092 8175
ZAPPESpecial weather statement, Apr 26, 6:16 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 616 PM EDT TUE APR 26 2011 FLZ040-262245- MARION- 616 PM EDT TUE APR 26 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM EDT... AT 616 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER LYNNE...MOVING NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LYNNE THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2945 8188 2929 8166 2914 8184 2917 8197 TIME...MOT...LOC 2216Z 213DEG 11KT 2919 8189 ZIBURA
Special weather statement, Apr 26, 6:17 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 617 PM EDT TUE APR 26 2011 GAZ136-152-153-262300- BRANTLEY-INLAND GLYNN-WAYNE- 617 PM EDT TUE APR 26 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN WAYNE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT... AT 617 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED CENTERED OVER ATKINSON...OR 8 MILES EAST OF NAHUNTA...MOVING NORTHEAST AT 5 MPH. WILL ALSO AFFECT AREAS AROUND ATKINSON... WAYNESVILLE AND THALMANN THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3145 8169 3127 8163 3114 8184 3130 8192 TIME...MOT...LOC 2217Z 244DEG 6KT 3124 8185 ZAPPE
Special weather statement, Apr 26, 6:46 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
646 PM EDT TUE APR 26 2011
GAZ136-153-262330-
INLAND GLYNN-WAYNE-
646 PM EDT TUE APR 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE AND NORTHWESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 730 PM EDT...
AT 647 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES WEST OF
MOUNT PLEASANT TO 5 MILES SOUTHEAST OF EVERETT...MOVING NORTHEAST AT
20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
THALMANN...MOUNT PLEASANT AND EVERETT THROUGH 730 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3135 8150 3127 8167 3130 8173 3133 8173
3136 8180 3135 8185 3140 8193 3159 8171
3156 8169 3155 8166 3149 8164 3148 8161
3143 8160
TIME...MOT...LOC 2247Z 231DEG 19KT 3148 8176 3136 8153
ZAPPESpecial weather statement, Apr 26, 6:50 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 650 PM EDT TUE APR 26 2011 FLZ040-262315- MARION- 650 PM EDT TUE APR 26 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION COUNTY FOR STRONG WINDS VALID UNTIL 715 PM EDT... AT 650 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER LYNNE...MOVING NORTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LYNNE AND SALT SPRINGS THROUGH 715 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2945 8194 2935 8167 2912 8185 2914 8197 TIME...MOT...LOC 2250Z 181DEG 9KT 2919 8191 ZIBURA
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 1:21 PM EDT | Special Weather Statement | JAX | Glynn | 24 min |
| Apr 26, 3:22 PM EDT | Special Weather Statement | JAX | Glynn | 38 min |
| Apr 26, 5:31 PM EDT | Special Weather Statement | JAX | Brantley | 29 min |
| Apr 26, 5:45 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn | 48 min |
| Apr 26, 6:10 PM EDT | Special Weather Statement | JAX | Camden | 50 min |
| Apr 26, 6:14 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 34 min |
| Apr 26, 6:17 PM EDT | Special Weather Statement | JAX | Brantley | 43 min |
| Apr 26, 6:46 PM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| Apr 26, 7:03 PM EDT | Areal Flood Advisory | JAX | Camden | 117 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.